# SDR UALA2011092105101

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 47,348 hours, 12,881 cycles
- Engine: Pwa PW4056
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 658D1005
- Part serial: 2409
- Condition: Faulty
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UP TO 6 L RUDDER TRIM IN DESCENT.  ROLL FORCE CHANGES WITH SPEED. REPLACED RUDDER TRIM ACTUATOR, OPS CHECKED GOOD.
